# SDR DALA2024121311702

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT FRAME OF STA Y=598 LH SIDE WAS FOUND OUT OF LIMITS. SUMMARY OF NRC 00716: FRAME OF STA Y=598 LH SIDE WAS REPAIRED PER ER/A 622297-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PER PRI 622297-14 REV 4. ASSOCIATED ER/A 14-622297 ADDED FOR AC 9543. (LP #0706882)
